# SDR AWXA200601258

- Difficulty date: July 4, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500400
- Condition: Corroded
- Location: Fuselage
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - CHECK NR BC-4. NR 5945413. CORROSION ON FLOOR PANEL NR 262 FF BETWEEN FRAME 66 TO FRAME 68 RIGHT SIDE PASSENGER CABIN. MAINTENANCE REMOVED AND REPAIRED FLOOR PANEL 262 F BETWEEN FR 66 TO FR 68 AND INSTALLED WITH AWA CARD CID 25318 SEQ 97.
